Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Olanzapine

Posted by undopaminergic on March 21, 2020, at 4:50:45

In reply to Re: Olanzapine Lamdage22, posted by tom2228 on March 20, 2020, at 15:42:13

> > It is not only you. The body gets accustomed to the meds much more than we think.
>
> I can definitely attest to that. Im on 130mg Parnate, 75mg Desoxyn and 15mg Dexedrine (plus Klonopin, Abilify, lithium). No shame or self-judgment, but its getting kinda ridiculous with the numbers. The meds work but I barely feel like Im taking any stimulant at all, even short days when I smoosh my doses closer together (=higher levels). Could be just the side-effect-free nature of Desoxyn, or just massive tolerance but surely its frustrating being on all this and still sluggish.
>

With amphetamine doses that high, I would be concerned about potential neurotoxicity. That could in fact be a reason why you need such doses.

But you're in a difficult situation, because you need these medications for symptom relief.

-undopaminergic


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1109130]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:undopaminergic thread:1109017
URL: http://www.dr-bob.org/babble/20200303/msgs/1109130.html